MathSciNet Relay Station
MathSciNet bibliographic data
MR2287427 (2007i:47079) 47H10 (47S40 47S50 54A40)
Liu, Yicheng; Li, Zhixiang Coincidence point theorems in probabilistic and fuzzy metric spaces. Fuzzy Sets and Systems 158 (2007), no. 1, 58–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement